# SDR SIMA202508198001

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 27,517 hours, 18,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS IN FWD PASSENGER ENTRYWAY INOP. RAR 2 EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS IN FWD PASSENGER ENTRYWAY IAW ERJ-175 AMM 33-50-21/400. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED.
